# SDR ASAA2025111862844

- Difficulty date: November 18, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 70,261 hours, 37,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3655310M1245201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BL-0, BS 540 TO 727B HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. AREA WAS BLENDED AND FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED IAW SRM 53-00-52-1A-1 AND 51-40-02-0GW: 1" O: .300 R: .266" L: 1.034" D: 0.034".
